Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
it sounds like she has polycystic ovarian syndrome.
where her ovaries are making too much male hormone called testosterone or androgens.
this can cause facial hair growth and cause short temperness. and weight gain.
she needs to see her doctors and be started on birth control pills to level out her hormones.
she should get blood testing to check her blood androgen levels. I bet they are too high.
she might need to go on metformin to help lower her blood glucose levels.
spironolactone might help as well.
her hormones are out of control
she needs to see a doctor and be tested for polycystic ovarian syndrome
and be started on some birth control pills to level out her hormones.
she has to be willing to go see a doctor
and be told there is treatments which can help her
her symptoms sound very much like polycystic ovarian syndrome.
and she most likely has too much androgen hormone in her body.
I can imagine.
I hope you can convince her to see her GP and get some blood testing and go on birth control pills.
try to go with her to her doctors appointment
and ask them to test her for polycystic ovarian syndrome.
you can try that, but that can be difficult to do in the uk
and she also will need blood work as well.
she could be low in iron as well
if she is loosing so much blood.
she needs to see a doctor right away.
the sooner she sees a doctor
the sooner she can start being treated and getting better.
she might need an ablation procedure of her uterus to lessen her bleeding as well.
good luck to you and her.
let me know if you have other questions.
well, then she will never get better then.
is she willing to take birth control pills?
that could help in the short term.
you are welcome
if done, please leave positive feedback below
we only get credit for helping clients after positive feedback
you might have to scroll down to see the ratings area below
is my website if you need to reach me again.
thanks so much
thanks for using JustAnswer.com